# SDR CA120109004

- Difficulty date: January 7, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 67,752 hours
- Engine: Cfmint CFM565A1
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 751A000007
- Condition: Failed
- Location: Nr 1 A/C Pack
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

(CAN) APPROXIMATELY 25 MINUTES AFTER TAKEOFF THE CABIN ALTITUDE BEGAN TO RISE. THE CREW WAS UNABLE TO CONTROL PRESSURIZATION AND PERFORMED AN EMERGENCY DESCENT TO FL180. THE MAXIMUM CABIN ALTITUDE REACHED WAS 10500FT, THE OXYGEN MASKS DID NOT DEPLOY. EMERGENCY WAS DECLARED AND LATER REDUCED TO PANPAN, LANDING WAS APPROXIMATELY 5500KG OVER MAXIMUM LANDING WEIGHT.   NR 1 PACK FLOW CONTROL VALVE INOP. PACK FCV REPLAPLACED AS PER AMM 21-51-51 PB401 OPS NORMAL CONSIDERED SERVICABLE.
